RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 3, Pages 620–651 (Mi izv1854)  

This article is cited in 2 scientific papers (total in 2 papers)

On the convolution operator on a finite interval

Yu. I. Lyubarskii


Abstract: In this paper a convolution operator whose kernel is the Fourier transform of a rational function is studied on a finite interval. Criteria are found for completeness and basicity of the root system of such an operator.
Bibliography: 9 titles.

Full text: PDF file (2799 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:3, 583–611

Bibliographic databases:

UDC: 517.5
MSC: Primary 47G05, 47A10; Secondary 47B05, 46B15, 46E30
Received: 09.12.1975

Citation: Yu. I. Lyubarskii, “On the convolution operator on a finite interval”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977), 620–651; Math. USSR-Izv., 11:3 (1977), 583–611

Citation in format AMSBIB
\Bibitem{Lyu77}
\by Yu.~I.~Lyubarskii
\paper On the convolution operator on a~finite interval
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 3
\pages 620--651
\mathnet{http://mi.mathnet.ru/izv1854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=451041}
\zmath{https://zbmath.org/?q=an:0365.47029|0383.47027}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 3
\pages 583--611
\crossref{https://doi.org/10.1070/IM1977v011n03ABEH001737}


Linking options:
  • http://mi.mathnet.ru/eng/izv1854
  • http://mi.mathnet.ru/eng/izv/v41/i3/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lev Truskinovsky, Anna Vainchtein, “Solitary waves in a nonintegrable Fermi-Pasta-Ulam chain”, Phys. Rev. E, 90:4 (2014)  crossref
    2. G. M. Gubreev, G. D. Urum, “On a Class of Convolution Operators on a Finite Interval”, Math. Notes, 96:5 (2014), 647–650  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:298
    Full text:99
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020